# SDR SWAA2023090596754

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 23,863 hours, 11,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMERGENCY ESCAPE SLIDE LIGHT INOP.<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06 OPS CHECK GOOD.
